# SDR UALA2013030501309

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 35,126 hours, 15,495 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST OFFICER'S PULL-OUT MYLAR SUN SHADE IN SLIDING WINDOW IS DEFECTIVE.  CREW COMMENTS:  F/O REAR WINDOW SHADE TORN.  TORN STILL USEABLE.  REPLACED PULL-OUT SUN SHADE.
